MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG ITREVIA 7 VR-T DX; ICD

BIOTRONIK SE & CO. KG ITREVIA 7 VR-T DX; ICD
Model Number 393037
Medical Device Problem Code Premature End-of-Life Indicator (1480)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
This device shows eos.Device remains implanted.No adverse patient events were reported.Should additional information become available, this file will be updated.
 
Additional Manufacturer Narrative
The device was explanted on (b)(6) 2024 the device is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.
 
Additional Manufacturer Narrative
The device was explanted on (b)(6) 2024 prior to the analysis of the device, the quality documents accompanying the manufacturing process for this icd were reviewed.All production steps were performed accordingly, and in particular the final acceptance test proved the device functions to be as specified.The icd was subjected to an electrical analysis, revealing that the device could not be interrogated.Therefore, the icd was opened and the inner assembly was inspected.The visual inspection of the inner assembly showed no anomalies.The measurement of the battery voltage showed a depleted battery.In a next step, the electronic module was attached to an external power supply to check the functionality of the electronic module.There was no indication of a malfunction.The overall current consumption of the module was directly measured and proved to be normal.The battery was sent to the manufacturer for a thorough analysis.The manufacturing records of the battery were inspected, documenting that the battery parameters were within specification during the battery manufacturing.No anomalies were documented during the production process, associated with this battery.The battery was subjected to a visual inspection which did not reveal any signs of damage.In a next step, the battery was opened for destructive analysis.The inspection of the inner assembly identified lithium plating, which led to an elevated internal self-depletion and, as a result, to the clinical observation.Please note, this icd is affected by the field safety corrective action, bio-lqc, initiated in march 2021.

Brand Name
ITREVIA 7 VR-T DX
Common Device Name
ICD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key19225985
Report Number1028232-2024-02433
Device Sequence Number12677077
Product Code LWS
UDI-Device Identifier04035479129521
UDI-Public(01)04035479129521(17)170331
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2017
Device Model Number393037
Device Catalogue Number393037
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2024
Supplement Date Received by Manufacturer05/06/2024
02/10/2025
Initial Report FDA Received Date05/01/2024
Supplement Report FDA Received Date05/06/2024
02/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/16/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age50 YR
Patient SexMale